A 35-year-old member asked:
is there a problem associated with using a topical cream that isn't prescribed to me?
1 doctor answer • 1 doctor weighed in
Pediatrics 56 years experience
Definitely: The cream, first of all, may not treat the condition you have. Secondly, your rash may be more severe so that the topical cream you borrowed may not be as effective for your condition. Please consult your doctor who can prescribe the right medication.
Last updated Jul 25, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.